# SDR 97ZZZX4356

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21117
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Holes Worn
- Location: Sta 540
- Part time: 68,390 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH ATTTACHMENT HOLES CRACKED BEYOND ALLOWABLE LIMITS.  LOCATED IN LOWER ROW SKIN LAP ON STR 14L, STA 540.  LIMITS BASED ON AD 94-25-05. REPAIRED PER DALFORT AVIATION XEA NR X2-53-184 REV 1 DATED 8-20-97.  APPROVAL DATA:  FAA FORM 8110-3 DATED 8-19-97.
